| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, the patient experienced blurry vision and haze.The lens was explanted and exchanged with new lens 11 months following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in a.2., a.3.A, b.3, b.5., b.6, d.10, e.4.And h.3.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that there was no patient harm.